# SDR COMA0360067

- Difficulty date: January 31, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 12,093 hours, 12,116 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 600210615
- Condition: Loose
- Location: Vertical Stab
- Part time: 12,093 hours, 12,116 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT VERTICAL STABILIZER LUG BUSHING WAS MIGRATED .025 INCH AT THE HORIZONTAL STABILIZER PIVOT POINT.    REMOVED THE MIGRATED BUSHING.  PERFORMED NDT/LP1 TO ENSURE NO DAMAGE TO LUG BORE.  MACHINED AND INSTALLED A 1ST OVERSIZED BUSHING I/A/W REO 601R-55-31-044.
